# SDR SWIA200515956

- Difficulty date: December 2, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 7,839 hours, 6,825 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 01378
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 10,183 hours, 8,635 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MSG.  REPLACED NR 2 SECU PER 27-61-05, OPERATIONAL CHECK GOOD.
